The question whether nonlinear mixed problems for almost linear hyperbolic systems in the plane are well posed
Differencialʹnye uravneniâ, Tome 9 (1973) no. 10, pp. 1831-1844
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_10_a10,
author = {V. N. Gol'dberg},
title = {The question whether nonlinear mixed problems for almost linear hyperbolic systems in the plane are well posed},
journal = {Differencialʹnye uravneni\^a},
pages = {1831--1844},
year = {1973},
volume = {9},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_10_a10/}
}
TY - JOUR AU - V. N. Gol'dberg TI - The question whether nonlinear mixed problems for almost linear hyperbolic systems in the plane are well posed JO - Differencialʹnye uravneniâ PY - 1973 SP - 1831 EP - 1844 VL - 9 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_10_a10/ LA - ru ID - DE_1973_9_10_a10 ER -
V. N. Gol'dberg. The question whether nonlinear mixed problems for almost linear hyperbolic systems in the plane are well posed. Differencialʹnye uravneniâ, Tome 9 (1973) no. 10, pp. 1831-1844. http://geodesic.mathdoc.fr/item/DE_1973_9_10_a10/